# SDR DALA201712808477

- Difficulty date: November 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Make and model: Airbus A330*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: G5757050300700
- Part serial: 01810
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP LOWER SURFACE HAS NUMEROUS AREA OF DENTS, GAUGES AND HOLES. REPAIRED LOWER SURFACE FWD OF TRAILING EDGE PER ER/A 563571-14 REV ORIGINAL. REPLACED TRAILING EDGE WEDGE PER SRM 57-40-00-300-004 REPAIRED LOWER SURFACE FWD OF TRAILING EDGE PER ER/A 563571-14 REV ORIGINAL. REPLACED TRAILING EDGE WEDGE PER SRM 57-40-00-300-004.
